Universidad Complutense de Madrid
E-Prints Complutense

Invariants of solvable rigid Lie algebras up to dimension 8

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2002) Invariants of solvable rigid Lie algebras up to dimension 8. Journal of physics A: Mathematical and general, 35 (30). pp. 6293-6306. ISSN 0305-4470

[img]
Preview
PDF
191kB

Official URL: http://iopscience.iop.org/0305-4470/35/30/307/pdf/0305-4470_35_30_307.pdf


URLURL Type
http://iopscience.iop.org/Publisher


Abstract

The invariants of all complex solvable rigid Lie algebras up to dimension eight are computed. Moreover we show, for rank one solvable algebras, some criteria to deduce to non-existence of non-trivial invariants or the existence of fundamental sets of invariants formed by rational functions of the Casimir invariants of the associated nilradical.


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22050
Deposited On:21 Jun 2013 16:04
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page